# SDR USAA20090519BB084

- Difficulty date: May 16, 2009
- Submitted: May 19, 2009
- Operation: Air carrier
- Aircraft: N918UW
- Make and model: Boeing 757225
- Aircraft serial: 22196
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - EMERGENCY LIGHTS AT ROW 13 RIGHT AND 19 LEFT ARE INOP.  MAINTENANCE INSTALLED A NEW CHARGER ASSY.
